# SDR GTIA96NK169

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 59100241
- Condition: Failed
- Location: Lt Eng
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

'L' FIRE LOOP B ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED LEFT ENGINE FIRE LOOP.  OP CHECKS GOOD.  (M)
